Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 256267, 13 pages
http://dx.doi.org/10.1155/2010/256267
Research Article

On Presented Dimensions of Modules and Rings

1Department of Mathematics, Fujian Normal University, Fuzhou 350007, China
2College of Computer and Information, Fujian Agriculture and Forestry University, Fuzhou 350002, China

Received 21 August 2009; Accepted 12 March 2010

Academic Editor: Francois Goichot

Copyright © 2010 Dexu Zhou and Zhiwei Gong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. L. Costa, “Parameterizing families of non-noetherian rings,” Communications in Algebra, vol. 22, no. 10, pp. 3997–4011, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Xue, “On n -presented modules and almost excellent extensions,” Communications in Algebra, vol. 27, no. 3, pp. 1091–1102, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. V. Vasconcelos, The Rings of Dimension Two, vol. 2, Marcel Dekker, New York, NY, USA, 1976, Lecture Notes in Pure and Applied Mathematics. View at MathSciNet
  4. H. K. Ng, “Finitely presented dimension of commutative rings and modules,” Pacific Journal of Mathematics, vol. 113, no. 2, pp. 417–431, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, vol. 13 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1992. View at Zentralblatt MATH · View at MathSciNet
  6. J. J. Rotman, An Introduction to Homological Algebra, vol. 85 of Pure and Applied Mathematics, Academic Press, New York ,NY, USA, 1979. View at MathSciNet
  7. P. Jothilingam, “When is a flat module projective,” Indian Journal of Pure and Applied Mathematics, vol. 15, no. 1, pp. 65–66, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. A. Weibel, An Introduction to Homological Algebra, vol. 38 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1994. View at MathSciNet
  9. D. S. Passman, The Algebraic Structure of Group Rings, John Wiley & Sons, New York, NY, USA, 1977.
  10. R. Resco, “Radicals of finite normalizing extensions,” Communications in Algebra, vol. 9, no. 7, pp. 713–725, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Xue, “On almost excellent extensions,” Algebra Colloquium, vol. 3, no. 2, pp. 125–134, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Bonami, On the Structure of Skew Group Rings, vol. 48 of Algebra Berichte [Algebra Reports], Verlag Reinhard Fischer, Munich, Germany, 1984. View at Zentralblatt MATH · View at MathSciNet
  13. D. Zhou, “Rings characterized by a class of modules,” Communications in Algebra, vol. 33, no. 9, pp. 2941–2955, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Zhou, “Orthogonal dimensions and ring extensions,” Communications in Algebra, vol. 34, no. 5, pp. 1631–1650, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. X. Zhou, “Cotorsion pair extensions,” Acta Mathematica Sinica, vol. 25, no. 9, pp. 1567–1582, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. Xue, “Rings related to quasi-frobenius rings,” Algebra Colloquium, vol. 5, no. 4, pp. 471–480, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. Quinn, “Group-graded rings and duality,” Transactions of the American Mathematical Society, vol. 292, no. 1, pp. 155–167, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet